Alert archive / California / Flood Watches in 2008
Flood Watch 1, NWS Eureka, CA
NWS Eureka, CA issued this flood watch at Jan 3, 2008, 3:32 PM PST. It took effect at Jan 4, 2008, 1:46 AM PST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jan 3, 2008, 3:32 PM PST (23:32 UTC)
- In effect from
- Jan 4, 2008, 1:46 AM PST
- Expired
- Jan 4, 2008, 10:23 AM PST
- In force
- 9 hr
- Issued by
- NWS Eureka, CA
- Flood severity
- None
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS66 KEKA 032332 FFAEKA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE EUREKA CA 332 PM PST THU JAN 3 2008 ...A WINTER STORM WILL BRING THE POSSIBILITY OF FLOODING TO NORTHWEST CALIFORNIA... .A STRONG WINTER STORM SYSTEM IS EXPECTED TO BRING SIGNIFICANT RAINFALL TO NORTHWEST CALIFORNIA TODAY THROUGH SATURDAY. RAINFALL TOTALS BY FRIDAY MORNING ARE EXPECTED TO BE NEAR 2 TO 3 INCHES. A STRONG COLD FRONT CROSSING THE AREA ON FRIDAY WILL BRING AN ADDITIONAL 3 TO 5 INCHES OF RAIN TO THE NORTH COAST. THE HEAVY RAINFALL WILL PRODUCE LOCALIZED FLOODING OF SMALL STREAMS AND URBAN AREAS...AND MINOR FLOODING IS EXPECTED ON THE EEL RIVER NEAR FERNBRIDGE AND THE NAVARRO RIVER NEAR NAVARRO. CAZ001-002-040745- /O.NEW.KEKA.FA.A.0001.080104T2000Z-080105T2000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ REDWOOD COAST-MENDOCINO COAST- 332 PM PST THU JAN 3 2008 ...FLOOD WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A * FLOOD WATCH FOR A PORTION OF NORTHWEST CALIFORNIA...INCLUDING THE FOLLOWING AREAS...MENDOCINO COAST AND REDWOOD COAST. * FROM FRIDAY AFTERNOON THROUGH SATURDAY MORNING * A SERIES OF FRONTAL SYSTEMS MOVING ACROSS NORTHWEST CALIFORNIA WILL BRING HEAVY RAINFALL TO THE AREA...RESULTING IN RAPID RISES OF SMALL STREAMS...PONDING WATER IN LOW LYING URBAN AREAS...AND MINOR FLOODING OF THE EEL RIVER AT FERNBRIDGE AND THE NAVARRO RIVER AT NAVARRO. * LOW LYING ROADS...URBAN AREAS...AND AGRICULTURAL FIELDS MAY BECOME FLOODED. IN ADDITION...POSSIBLE CLOSURE OF HIGHWAY 128 BETWEEN BOONVILLE AND THE COAST. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$
3 follow-up statements
000 WGUS66 KEKA 040946 FFAEKA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE EUREKA CA 146 AM PST FRI JAN 4 2008 ...A WINTER STORM WILL BRING THE POSSIBILITY OF FLOODING TO NORTHWEST CALIFORNIA... .A STRONG WINTER STORM SYSTEM IS EXPECTED TO BRING SIGNIFICANT RAINFALL TO NORTHWEST CALIFORNIA TODAY THROUGH SATURDAY. RAINFALL TOTALS BY THIS AFTERNOON ARE EXPECTED TO BE NEAR 2 TO 3 INCHES. THE HEAVY RAINFALL WILL PRODUCE LOCALIZED FLOODING OF SMALL STREAMS AND URBAN AREAS...AND MINOR FLOODING IS EXPECTED ON THE EEL RIVER NEAR FERNBRIDGE. CAZ076-041800- /O.EXB.KEKA.FA.A.0001.080104T0946Z-080106T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MENDOCINO INTERIOR- 146 AM PST FRI JAN 4 2008 ...FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS EXPANDED THE * FLOOD WATCH TO INCLUDE A PORTION OF NORTHWEST CALIFORNIA... INCLUDING THE FOLLOWING AREA...MENDOCINO INTERIOR. * THROUGH SATURDAY AFTERNOON * A SERIES OF FRONTAL SYSTEMS MOVING ACROSS NORTHWEST CALIFORNIA WILL BRING HEAVY RAINFALL TO THE AREA...RESULTING IN RAPID RISES OF SMALL STREAMS AND PONDING OF WATER IN LOW LYING URBAN AREAS. * THE RUSSIAN RIVER AT HOPLAND IS FORECAST TO RISE ABOVE 18 FEET BY THIS AFTERNOON. FLOODING OF HIGHWAYS 222 NEAR UKIAH AND 175 NEAR HOPLAND IS EXPECTED. SECONDARY ROADS...URBAN AREAS...AND AGRICULTURAL FIELDS MAY BECOME FLOODED. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$ CAZ001-002-041800- /O.EXT.KEKA.FA.A.0001.080104T0946Z-080106T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ REDWOOD COAST-MENDOCINO COAST- 146 AM PST FRI JAN 4 2008 ...FLOOD WATCH NOW IN EFFECT THROUGH SATURDAY AFTERNOON... THE FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF NORTHWEST CALIFORNIA...INCLUDING THE FOLLOWING AREAS...MENDOCINO COAST AND REDWOOD COAST. * THROUGH SATURDAY AFTERNOON * A SERIES OF FRONTAL SYSTEMS MOVING ACROSS NORTHWEST CALIFORNIA WILL BRING HEAVY RAINFALL TO THE AREA...RESULTING IN RAPID RISES OF SMALL STREAMS AND PONDING WATER IN LOW LYING URBAN AREAS. THE EEL RIVER AT FERNBRIDGE IS FORECAST TO RISE ABOVE MONITOR STAGE BY FRIDAY AFTERNOON WITH CONTINUED RISE EXPECTED. FLOODING OF CANNIBAL ISLAND ROAD...CAMP WEOTT ROAD AND ADJACENT AREAS...THE SALT AND OLD SALT ROAD AND OTHER LOW LYING SLOUGH AREAS IS EXPECTED. * SALMON CREEK IN ARCATA...JACOBY CREEK...ELK RIVER...LOW LYING ROADS...URBAN AREAS...AND AGRICULTURAL FIELDS MAY BECOME FLOODED. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$
000 WGUS86 KEKA 041327 FLSEKA FLOOD STATEMENT NATIONAL WEATHER SERVICE EUREKA CA 517 AM PST FRI JAN 4 2008 ...A WINTER STORM WILL BRING THE POSSIBILITY OF FLOODING TO NORTHWEST CALIFORNIA... .A STRONG WINTER STORM SYSTEM IS EXPECTED TO BRING SIGNIFICANT RAINFALL TO NORTHWEST CALIFORNIA TODAY THROUGH SATURDAY. RAINFALL TOTALS BY THIS AFTERNOON ARE EXPECTED TO BE NEAR 2 TO 3 INCHES. THE HEAVY RAINFALL WILL PRODUCE LOCALIZED FLOODING OF SMALL STREAMS AND URBAN AREAS...AND MINOR FLOODING IS EXPECTED ON THE EEL RIVER NEAR FERNBRIDGE. CAZ002-076-041430- /O.CAN.KEKA.FA.A.0001.000000T0000Z-080106T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.00/ MENDOCINO COAST-MENDOCINO INTERIOR- 517 AM PST FRI JAN 4 2008 ...FLOOD WARNING REMAINS IN EFFECT FOR THE NAVARRO RIVER AT NAVARRO... ...URBAN AND SMALL STREAM FLOOD ADVISORY NOW IN EFFECT FOR INTERIOR MENDOCINO... * A SERIES OF FRONTAL SYSTEMS MOVING ACROSS NORTHWEST CALIFORNIA WILL BRING HEAVY RAINFALL TO THE AREA...RESULTING IN RAPID RISES OF SMALL STREAMS AND PONDING OF WATER IN LOW LYING URBAN AREAS. * THE RUSSIAN RIVER AT HOPLAND IS FORECAST TO RISE ABOVE 18 FEET BY THIS AFTERNOON. FLOODING OF HIGHWAYS 222 NEAR UKIAH AND 175 NEAR HOPLAND IS EXPECTED. SECONDARY ROADS...URBAN AREAS...AND AGRICULTURAL FIELDS MAY BECOME FLOODED. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$ CAZ001-042130- /O.CON.KEKA.FA.A.0001.000000T0000Z-080106T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ REDWOOD COAST- 517 AM PST FRI JAN 4 2008 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY AFTERNOON FOR THE FOLLOWING AREAS... THE EEL RIVER AT FERNBRIDGE * PORTIONS OF NORTHWEST CALIFORNIA...INCLUDING THE EEL RIVER AT FERNBRIDGE. * THROUGH SATURDAY AFTERNOON * A SERIES OF FRONTAL SYSTEMS MOVING ACROSS NORTHWEST CALIFORNIA WILL BRING HEAVY RAINFALL TO THE AREA...RESULTING IN RAPID RISES OF SMALL STREAMS AND PONDING WATER IN LOW LYING URBAN AREAS. THE EEL RIVER AT FERNBRIDGE IS FORECAST TO RISE ABOVE MONITOR STAGE BY FRIDAY AFTERNOON WITH CONTINUED RISE TO NEAR FLOOD STAGE BY SATURDAY MORNING. FLOODING OF CANNIBAL ISLAND ROAD...CAMP WEOTT ROAD AND ADJACENT AREAS...THE SALT AND OLD SALT ROAD AND OTHER LOW LYING SLOUGH AREAS IS EXPECTED. * SALMON CREEK IN ARCATA...JACOBY CREEK...ELK RIVER...LOW LYING ROADS...URBAN AREAS...AND AGRICULTURAL FIELDS MAY BECOME FLOODED. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$
000 WGUS66 KEKA 041823 FFAEKA FLOOD WATCH NATIONAL WEATHER SERVICE EUREKA CA 1023 AM PST FRI JAN 4 2008 CAZ001-002-076-041930- /O.CAN.KEKA.FA.A.0001.000000T0000Z-080106T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ REDWOOD COAST-MENDOCINO COAST-MENDOCINO INTERIOR- 1023 AM PST FRI JAN 4 2008 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR A PORTION OF NORTHWEST CALIFORNIA HAS BEEN CANCELLED. HEAVY RAIN ACROSS THE AREA HAS DIMINISHED AND WIDESPREAD FLOODING OF SMALL STREAMS AND RIVERS IS NO LONGER EXPECTED. THE EEL RIVER AT FERNBRIDGE IS STILL EXPECTED TO RISE TO NEAR FLOOD STAGE SATURDAY MORNING. FOR DETAILS SEE THE NATIONAL WEATHER SERVICE PRODUCT SFOFLSEKA. $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this flood watch went out at Jan 3, 12:05 PM PST, 3 hours 27 minutes earlier.
Area forecast discussion, Jan 3, 12:05 PM PST, 3 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 1205 PM PST THU JAN 3 2008 .SYNOPSIS...A COLD FRONT WILL BRING A RETURN OF RAIN TO NORTHWEST CALIFORNIA THURSDAY. A MORE POTENT FRONT WILL BRING HIGH WINDS... ADDITIONAL RAIN...AND MOUNTAIN SNOW FRIDAY. RAIN AND SNOW SHOWERS WILL CONTINUE THROUGH THE WEEKEND. && .DISCUSSION...THE FRONTAL SYSTEM JUST OFFSHORE OVERNIGHT IS FINALLY PUSHING INTO THE NEARSHORE WATERS LATE THIS MORNING...WITH THE EEL RIVER BUOY SHOWING GUST OF 45-50 KNOTS FROM THE SOUTH...AND THE EUREKA NWS STATION SHOWING AVERAGES OF 12 MPH FROM THE SOUTH WITH GUSTS TO 20 MPH. RADAR MOSAIC SHOWS MODERATE RAINFALL OVER HUMBOLDT COUNTY WITH LIGHTER RETURNS OVER DEL NORTE...TRINITY AND MENDOCINO. HOWEVER...SOME BEAM BLOCKAGE OVER MENDOCINO MAY BE PREVENTING DETECTION OF HEAVIER RAINFALL...AND UKI METAR SHOWS HEAVY TO MODERATE RAIN OVER THE PAST 30 MINUTES. EXPECT FRONTAL PASSAGE TO OCCUR LATER THIS AFTERNOON BEFORE 00 UTC FRIDAY. MODERATE RAINFALL IS EXPECTED TO CONTINUE THROUGH MUCH OF THE CWA BEFORE FRONTAL PASSAGE...TAPERING OFF DURING THE EVENING HOURS THROUGH AROUND 09 UTC FRIDAY. THIS SIGNALS THE BEGINNING OF A VERY WET PERIOD FOR NORTHWEST CALIFORNIA...AS ANOTHER UPPER WAVE AND ASSOCIATED COLD FRONT APPROACH THE REGION EARLY FRIDAY. THE SECOND STRONGER COLD FRONT IS FORECAST TO BRING STORM FORCE WINDS TO THE COASTAL WATERS AND ADVISORY LEVEL WINDS TO THE COASTAL PUBLIC ZONES FRIDAY MORNING...WITH STRONG WINDS MOVING INLAND THROUGH THE NORTH COAST INTERIOR ZONE. THIS WILL BE ACCOMPANIED BY ANOTHER BOUT OF WIDESPREAD AND COPIOUS RAINFALL OCCURRING MUCH OF THE DAY FRIDAY. BY LATE FRIDAY THE AIRMASS WILL BEGIN TO EVOLVE INTO A MUCH COLDER REGIME AS THE MAIN UPPER TROUGH APPROACHES THE COAST. THIS SYSTEM IS VERY COLD WITH A SOURCE REGION NEAR KODIAK ISLAND...REACHING AS FAR NORTH AS THE SOUTHERN ALASKA INTERIOR. WITH PLENTY OF WARM AIR STILL IN PLACE OVER THE CWA MODELS MAY BE SETTLING THE COLDER AIR INTO THE CWA A LITTLE PREMATURELY BUT BY LATE SATURDAY MORNING SNOW LEVELS WILL BEGIN TO DROP CONSIDERABLY. THE COLD AIR WILL CONTINUE TO INVADE THE STATE AS THE TROUGH DROPS SOUTHWARD...AND BY SUNDAY MORNING SNOW LEVELS WILL BE DOWN TO NEAR 2000 FEET. FINALLY TOWARD MONDAY SOME WEAK RIDGING WILL BEGIN TO BUILD ALLOWING TEMPERATURES TO REBOUND AND EFFECTIVELY ENDING THE PRECIPITATION. FOR THE NEXT FEW DAYS WE ARE DEALING WITH 3 MAIN WEATHER RELATED ISSUES: THE FIRST IS POTENTIAL FLOODING FRIDAY INTO SATURDAY. THE SECOND IS STRONG WINDS AHEAD OF THE FRONT ON FRIDAY MORNING. THIRD...THE POTENTIAL OF WARNING OR ADVISORY CRITERIA SNOW AMOUNTS TO ELEVATIONS ABOVE 2000 FEET LATE SATURDAY THROUGH EARLY MONDAY. AS FOR FLOODING OF MAINSTEM RIVERS...RFC RIVER GUIDANCE THIS MORNING SHOWS A SIGNIFICANT RISE ON ALL AREA RIVERS...WITH MANY RISING TO NEAR OR ABOVE MONITOR STAGE. GUIDANCE INDICATES THAT THE NAVARRO RIVER NEAR NAVARRO AND THE EEL RIVER AT FERNBRIDGE ARE CURRENTLY FORECAST TO REACH FLOOD STAGE FRIDAY EVENING AND EARLY SATURDAY MORNING RESPECTIVELY. ALTHOUGH THE SOIL IS NOT COMPLETELY SATURATED AT THIS TIME...ESPECIALLY OVER MENDOCINO COUNTY FOLLOWING A SOMEWHAT DRY EARLY SEASON...THE HEAVY RAINFALL IS EXPECTED TO RESULT IN RAPID AND SIGNIFICANT RIVER RISES. ALTHOUGH THE WEATHER PATTERN DOES NOT REFLECT THE SUSTAINED HEAVY RAINFALL AMOUNTS TYPICAL OF A PINEAPPLE EXPRESS CONNECTION...THE QPF AMOUNTS ARE SUFFICIENT TO PRODUCE MINOR FLOODING OVER THE EEL BASIN...AS WELL AS SOME OF THE SMALLER COASTAL BASINS SUCH AS THE NAVARRO. IN ADDITION...SOME SMALLER RIVERS AND STREAMS WILL EXPERIENCE LOCALIZED FLOODING IN RESPONSE TO RAINFALL DURING THE DAY FRIDAY...SUCH AS ELK RIVER AND JACOBY CREEK IN HUMBOLDT COUNTY...AND THE TEN MILE AND NOYO RIVERS ON THE MENDOCINO COAST. A FLOOD WARNING MAY BE ISSUED FOR THE EEL AND NAVARRO RIVERS...AND AT A MINIMUM AN URBAN/SMALL STREAM FLOOD ADVISORY WILL LIKELY BE NEEDED IN THE NEAR FUTURE. CC .FROM PREV DISCUSSION...A HIGH WIND ADVISORY WAS ISSUED THIS MORNING TO REFLECT THE GUSTY SOUTH WINDS ANTICIPATED WITH FRONTAL PASSAGE EARLY TOMORROW MORNING. EARLIER THOUGHTS WERE TOWARD A HIGH WIND WARNING HOWEVER 6Z GFS HAS LIGHTENED WINDS A TAD THUS GOING WITH THE LOWER ADVISORY TYPE SPEEDS. BY FAR THE TRICKIEST COMPONENT TO THIS ROUND OF INCLEMENT WEATHER IS DEALING WITH THE TRANSITION OF WARM MOIST AIR TO COLDER DRIER AIR TOWARD LATE SATURDAY AND SUNDAY. FORECAST MODELS HAVE BEEN QUITE CONSISTENT IN DROPPING AN ARCTIC BLAST ON US LATE IN THE WEEKEND WITH THE TRANSITION TO COOLER TEMPERATURES BEGINNING AS EARLY AS LATE FRIDAY. ITS DURING THIS PERIOD THAT STRATOFORM PRECIP WILL ALSO TRANSITION TO MORE OF A SHOWERY NATURE BUT MODELS HAVE ALSO BEEN CONSISTENT IN PROVIDING SUBSTANTIAL QPF THROUGH EARLY SATURDAY. GIVEN THE NECESSARY TEMPORAL AND SPATIAL INTERACTION OF BOTH THE COLD AIR AND PRECIP HAVE OPTED TO LET AT LEAST ONE MORE MODEL RUN GO THROUGH BEFORE DECIDING ON WHETHER ISSUING A WARNING OR ADVISORY AND GET THE WORD OUT VIA A WATCH. WOULD LIKE TO GIVE UP ON SOME LEAD TIME AND GET THE CORRECT PRODUCT OUT...OR CANCEL ALL TOGETHER IF THE NEEDED INGREDIENTS DO NOT COME TO FRUITION. A BREAK IN RAIN IS POSSIBLE FOR LATE MONDAY AND EARLY TUESDAY AS A SHORT WAVE RIDGE DEVELOPS OVER THE PACIFIC NORTHWEST. HOWEVER...THE BREAK WILL BE BRIEF AS ANOTHER FRONT IS EXPECTED TO MOVE ACROSS NORTHWEST CALIFORNIA TUESDAY NIGHT INTO WEDNESDAY. TONKIN && .AVIATION...ANOTHER COLD FRONT WAS APPROACHING THE COAST EARLY THIS MORNING. CEILINGS HAVE HAVE BEEN FALLING...BUT SO FAR VERY LITTLE RAIN HAS BEEN REACHING THE GROUND. UKIAH HAS BEEN MVFR SINCE WED EVENING...WHEREAS CEC AND ACV HAVE BEEN VFR WITH CEILING AT OR ABOVE 5000 FEET. THE SOUTH WINDS OVER THE RIDGES WERE GUSTING TO 50 MPH...BUT SHOULD EASE UP AS FRONT WEAKENS SOMEWHAT AND STEADY MODERATE RAIN DEVELOPS. HARD TO SAY HOW FAST WINDS WILL COME UP AGAIN TONIGHT AS A NEW FONT WAVE DEVELOPS OFFSHORE OR RIGHT ALONG THE COAST. WINDS WILL LIKELY INCREASE AGAIN AND MAY APPROACH 60 MPH OVER THE UPPER ELEVATIONS AND RIDGES BY EARLY FRIDAY MORNING. CLOSER TO MEAN SEA LEVEL...WIND MAY GUST TO 45-50 MPH BY 18Z. THE SOUTHWESTERLY WINDS BEHIND THE MAIN RIBBON OF STRONG WINDS SHOULD KEEP IT TURBULENT THROUGH THE DAY ON FRIDAY...WITH HIGHER MOMENTUM MIXING AIR DOWN TO THE GROUND. DJB && .EKA WATCHES/WARNINGS/ADVISORIES... ...HIGH WIND ADVISORY FOR THE MENDOCINO COAST....REDWOOD COAST...NORTH COAST INTERIOR... ...WINTER STORM WATCH ABOVE 3000 LATE FRIDAY THROUGH LATE SATURDAY... ...HIGH SURF WARNING REDWOOD AND MENDOCINO COAST... PT ST GEORGE TO CAPE MENDOCINO OUT 60 NM- GALE WARNING NOW IN EFFECT THROUGH LATE TONIGHT HAZARDOUS SEAS WARNING NOW IN EFFECT THROUGH LATE SAT NIGHT STORM WARNING IN EFFECT FROM LATE TONIGHT THROUGH FRI MORNING CAPE MENDOCINO TO PT ARENA OUT 60 NM- GALE WARNING NOW IN EFFECT THROUGH FRIDAY EVENING HAZARDOUS SEAS WARNING NOW IN EFFECT THROUGH LATE SAT NIGHT && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Jan 3, 5:31 AM PST, 10 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 531 AM PST THU JAN 3 2008 CAZ001>004-076-041345- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 531 AM PST THU JAN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WIND ADVISORY IN EFFECT FOR MENDOCINO (202) AND REDWOOD COASTS (201)...NORTH COAST INTERIOR (203) FROM 2AM FRIDAY TO 4 PM FRIDAY. HIGH SURF WARNING IN EFFECT FOR MENDOCINO (202) AND REDWOOD COAST (201) ZONES FROM 10 PM FRIDAY TO 4 PM SATURDAY. WINTER STORM WATCH IN EFFECT FOR ELEVATIONS ABOVE 3000 FEET FOR THE NORTH COAST INTERIOR (203) AND UPPER TRINITY RIVER (204) ZONES FROM FRIDAY EVENING THROUGH LATE SATURDAY NIGHT.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 3, 4:48 AM PST | Wind Advisory | EKA | 30 hr | |
| Jan 3, 5:02 AM PST | Winter Storm Watch | EKA | 11 hr | |
| Jan 3, 5:25 AM PST | High Surf Warning | EKA | 58 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.